Alert archive / Ohio / Tornado Warnings in 2022
Tornado Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 8, 2022, 6:45 PM EDT for 4 counties in Ohio. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2022, 6:45 PM EDT (22:45 UTC)
- Expired
- Jun 8, 2022, 7:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Champaign County, OH, Logan County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 86 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:50 PM EDT | TSTM WND DMG | 2 W Cable, OH | TREES REPORTED DOWN. DAMAGE NOTED WEST AND EAST OF THE PROPERTY AS WELL. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR. |
| Jun 8, 6:50 PM EDT | TSTM WND DMG | 5 Ne Urbana, OH | SEVERAL LARGE TREES DOWNED ALONG N. LUDLOW ROAD NEAR KENNARD KINGSCREEK ROAD. POSSIBLE TORNADO. TIME ESTIMATED BY RADAR. |
| Jun 8, 6:56 PM EDT | TSTM WND DMG | 4 S North Lewisburg, OH | SMALL TREES SNAPPED AT TRUNK. ONE TREE UPROOTED IN WET SOIL. |
| Jun 8, 7:03 PM EDT | TSTM WND DMG | 5 Ese North Lewisburg, OH | MULTIPLE LARGE LIMBS SNAPPED AND BLOWN INTO FIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:29 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
556
WFUS51 KILN 082245
TORILN
OHC021-091-097-159-082315-
/O.NEW.KILN.TO.W.0017.220608T2245Z-220608T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
645 PM EDT Wed Jun 8 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northeastern Champaign County in west central Ohio...
Southeastern Logan County in west central Ohio...
Northwestern Madison County in central Ohio...
Southwestern Union County in central Ohio...
* Until 715 PM EDT.
* At 645 PM EDT, a severe thunderstorm capable of producing a tornado
was located near West Liberty, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Marysville, North Lewisburg, Milford Center, Woodstock, Cable,
Mingo, Kennard, Rosedale and State Route 4 at State Route 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4013 8374 4024 8377 4026 8349 4019 8338
4007 8345
TIME...MOT...LOC 2245Z 272DEG 31KT 4018 8371
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos2 follow-up statements
754
WWUS51 KILN 082254
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
654 PM EDT Wed Jun 8 2022
OHC091-082304-
/O.CAN.KILN.TO.W.0017.000000T0000Z-220608T2315Z/
Logan OH-
654 PM EDT Wed Jun 8 2022
...THE TORNADO WARNING FOR SOUTHEASTERN LOGAN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Ohio.
LAT...LON 4019 8338 4008 8345 4013 8366 4023 8366
4023 8355 4024 8355 4024 8348
TIME...MOT...LOC 2254Z 262DEG 31KT 4018 8360
$$
OHC021-097-159-082315-
/O.CON.KILN.TO.W.0017.000000T0000Z-220608T2315Z/
Champaign OH-Madison OH-Union OH-
654 PM EDT Wed Jun 8 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
NORTHEASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...NORTHERN MADISON
AND SOUTHWESTERN UNION COUNTIES IN CENTRAL OHIO...
At 654 PM EDT, a severe thunderstorm capable of producing a tornado
was located near North Lewisburg, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
North Lewisburg, Milford Center, Woodstock, Cable, State Route 4 at
State Route 161 and Mingo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4019 8338 4008 8345 4013 8366 4023 8366
4023 8355 4024 8355 4024 8348
TIME...MOT...LOC 2254Z 262DEG 31KT 4018 8360
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos677
WWUS51 KILN 082309
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
709 PM EDT Wed Jun 8 2022
OHC021-097-159-082318-
/O.EXP.KILN.TO.W.0017.000000T0000Z-220608T2315Z/
Champaign OH-Madison OH-Union OH-
709 PM EDT Wed Jun 8 2022
...THE TORNADO WARNING FOR NORTHEASTERN CHAMPAIGN COUNTY IN WEST
CENTRAL OHIO...NORTHERN MADISON AND SOUTHWESTERN UNION COUNTIES IN
CENTRAL OHIO WILL EXPIRE AT 715 PM EDT...
A new tornado warning has been issued for portions of Union and
Delaware counties until 730 PM.
A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 4019 8338 4008 8345 4013 8366 4023 8366
4023 8355 4024 8355 4024 8348
TIME...MOT...LOC 2308Z 272DEG 31KT 4018 8346
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:42 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 8, 3:42 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 342 PM EDT Wed Jun 8 2022 .SYNOPSIS... Low pressure will track across the Ohio Valley through this evening, promoting showers and thunderstorms. Weak high pressure will gradually build in late Thursday and Thursday night. Another disturbance will bring unsettled conditions late Friday into Friday night. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Showers and thunderstorms have developed across the Tri-State area near a northward advancing warm front, and also instigated from an eastward moving MCV. Initial scattered convection may be discrete/supercellular in nature, but as a shortwave/deepening low approaches from the west later this afternoon and evening, more widespread convection is expected and convection may eventually take on more of a linear mode. Expect a tight gradient of CAPE as the warm front moves to the north, but sufficient instability to support organized and possibly severe convection looks to move northward into much of the CWA over the next several hours. Wind fields and shear look pretty good too, and therefore there is the risk for all severe hazards into this evening. Damaging winds and large hail are the primary threats, however with the warm front and available shear, rotating storms and isolated tornadoes will be possible. In addition, heavy rainfall will occur in the strongest storms and those areas that receive multiple rounds of heavy rainfall and/or training could wind up with localized flash flooding. As the low and shortwave move east across Ohio, convection will push east with it and end from west to east this evening, although lingering low level moisture will likely produce cloudy skies for the overnight. Lows will drop into the mid to upper 50s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Northwest flow will be in place during the day on Thursday. With lingering low level moisture, mostly cloudy skies will persist through much of the day. Can't even rule out a few sprinkles or very light showers, particularly over central Ohio. High temperatures will only rise into the lower to mid 70s over most of the CWA. High pressure builds in for Thursday night, allowing for partial clearing and lows mainly in the mid to upper 50s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As has been advertised, the long wave pattern across the CONUS will undergo some amplification as we head into the upcoming weekend. Another embedded s/wv in the flow will help carve out a mid level trough over the Great Lakes. Will continue with a threat for showers along with a low chance of thunder Friday/Friday night. Clouds and pcpn will keep high temperatures on Friday below normal in the lower to mid 70s. For Saturday, the s/wv energy will departing, so other than some lingering showers east in the morning, skies should eventually become partly cloudy. The cool pattern will continue with highs again in the lower to mid 70s. By Sunday, the mid level trough will begin to shift a little more to the east. However, a weak frontal boundary passing across the Great Lakes may bring a low chance for a shower/storm to the north, otherwise skies will be partly cloudy. Temperatures will begin to modify with highs in the upper 70s to the lower 80s. Long range models indicate that a mid level ridge will build north and east into the Ohio Valley by next week. This will be marked by an advancing warm front Monday night into Tuesday. Southerly flow will bring more humid conditions into the area. And with rising geopotential heights, temperatures will further warm. There will also be a chance of showers/storms with the warm front, then low chances of showers/storms in the hot and humid warm sector. Highs in the mid/upper 80s on Monday will warm into the lower 90s by Tuesday/Wednesday. By Tuesday/Wednesday, the heat and humidity could boost heat index values into the 95 to 100 degree range. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Expect showers and thunderstorms to affect area terminals later this afternoon into the early evening. Activity may initially fire near a northward moving warm front, then additional activity associated with low pressure and a mid level disturbance will move from west to east across the area. Tried to pinpoint the most likely timing of thunderstorms with MVFR conditions at all terminals. Amendments to refine timing and/or include strong winds gusts and lower visibilities will likely become necessary later this afternoon. As low pressure moves east later this evening, convection will end and winds shift to the northwest, but low level moisture lingering is likely to result in a stratus deck of clouds with prevailing MVFR to IFR conditions. MVFR cigs may linger well into the morning on Thursday before improving. OUTLOOK...MVFR conditions are possible Friday night into Saturday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...BPP NEAR TERM...BPP SHORT TERM...BPP LONG TERM...Hickman AVIATION...BPP
Hazardous weather outlook, Jun 8, 11:27 AM EDT, 7 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1127 AM EDT Wed Jun 8 2022 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091530- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1127 AM EDT Wed Jun 8 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms will move across the area this afternoon and evening. Some of the storms will be severe, producing damaging wind gusts and large hail. Isolated tornadoes are also possible. In addition, heavy rainfall may lead to localized flash flooding. The most likely time for severe weather looks to be from 3pm to 11pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon.
In the hours before
Special weather statement, Jun 8, 5:52 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
552 PM EDT Wed Jun 8 2022
OHZ065-074-082215-
Fairfield OH-Hocking OH-
552 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FAIRFIELD
AND NORTHWESTERN HOCKING COUNTIES THROUGH 615 PM EDT...
At 552 PM EDT, a strong thunderstorm was located near Lancaster,
moving northeast at 25 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Lancaster, Bremen, Pleasantville, Hide-A-Way Hills, Fairfield Beach,
Thurston, Sugar Grove, Rushville, West Rushville, Hideaway Hills,
Clearport, North Berne and Dumontville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3967 8237 3956 8263 3967 8275 3993 8246
3984 8247 3983 8240 3975 8240 3974 8237
TIME...MOT...LOC 2152Z 227DEG 23KT 3964 8263
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
HatzosSpecial weather statement, Jun 8, 6:14 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
614 PM EDT Wed Jun 8 2022
OHZ065-074-082245-
Fairfield OH-Hocking OH-
614 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FAIRFIELD AND NORTH CENTRAL HOCKING COUNTIES THROUGH 645 PM EDT...
At 614 PM EDT, a strong thunderstorm was located over Bremen, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Lancaster, Bremen, Hide-A-Way Hills, Rushville, West Rushville, North
Berne and Hideaway Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3961 8238 3957 8248 3973 8259 3983 8240
3975 8240 3974 8237
TIME...MOT...LOC 2214Z 236DEG 30KT 3969 8246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HickmanSpecial weather statement, Jun 8, 6:15 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
615 PM EDT Wed Jun 8 2022
OHZ055-056-064-065-082245-
Licking OH-Fairfield OH-Franklin OH-Pickaway OH-
615 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN, NORTHERN FAIRFIELD, NORTHEASTERN PICKAWAY AND SOUTHWESTERN
LICKING COUNTIES THROUGH 645 PM EDT...
At 615 PM EDT, a strong thunderstorm was located near Ashville,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Columbus, Lancaster, Reynoldsburg, Pickerington, Canal Winchester,
Groveport, Ashville, Baltimore, South Bloomfield, Millersport,
Pleasantville, Etna, Royalton, Lithopolis, Thurston, Carroll,
Lockbourne, Fairfield County Airport, East Ringgold and Duvall.
This includes I-70 in Ohio between mile markers 113 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3984 8247 3963 8290 3978 8303 3998 8272
3992 8259 3986 8247
TIME...MOT...LOC 2215Z 236DEG 30KT 3975 8288
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HickmanLocal storm report, Jun 8, 6:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
06/08/2022 M69 MPH BOONE KY ASOS
&&
JEGSpecial weather statement, Jun 8, 6:19 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
619 PM EDT Wed Jun 8 2022
OHZ063-064-073-082245-
Ross OH-Fayette OH-Pickaway OH-
619 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FAYETTE, SOUTHWESTERN PICKAWAY AND NORTHWESTERN ROSS COUNTIES THROUGH
645 PM EDT...
At 619 PM EDT, a strong thunderstorm was located 7 miles southeast of
Washington Court House, moving east at 40 mph.
HAZARD...Wind gusts up to 45 mph, penny size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Washington Court House, Circleville, Kingston, Williamsport, New
Holland, Logan Elm Village, Good Hope, Frankfort, Fox, Clarksburg,
Austin, Pickaway County Airport, State Route 207 at US Route 22,
State Route 138 at US Route 22, Rock Mills, Plano and Andersonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for central and
southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3946 8286 3937 8337 3938 8338 3938 8340
3952 8346 3969 8295 3958 8287
TIME...MOT...LOC 2219Z 252DEG 37KT 3947 8333
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
HickmanSpecial weather statement, Jun 8, 6:39 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
639 PM EDT Wed Jun 8 2022
OHZ056-065-082315-
Licking OH-Fairfield OH-
639 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAIRFIELD
AND SOUTH CENTRAL LICKING COUNTIES THROUGH 715 PM EDT...
At 639 PM EDT, a strong thunderstorm was located near Baltimore,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Lancaster, Pickerington, Heath, Canal Winchester, Baltimore, Buckeye
Lake, Hebron, Millersport, Pleasantville, Fairfield Beach, Harbor
Hills, Thornport, Lithopolis, Thurston, Kirkersville, Carroll,
Fairfield County Airport, State Route 158 at State Route 204,
Interstate 70 at State Route 37 and Interstate 70 at State Route 13.
This includes I-70 in Ohio between mile markers 122 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3992 8235 3993 8246 3984 8247 3983 8240
3979 8240 3970 8272 3983 8280 3987 8280
4003 8243
TIME...MOT...LOC 2239Z 246DEG 29KT 3981 8269
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:55 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Warren | 35 min |
| Jun 8, 3:36 PM EDT | Special Weather Statement | ILN | Adams | 24 min |
| Jun 8, 3:38 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jun 8, 3:39 PM EDT | Special Weather Statement | ILN | Clinton | 36 min |
| Jun 8, 3:58 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jun 8, 4:02 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 43 min |
| Jun 8, 4:04 PM EDT | Special Weather Statement | ILN | Highland | 26 min |
| Jun 8, 4:31 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 44 min |
| Jun 8, 4:33 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Jun 8, 4:36 PM EDT | Special Weather Statement | ILN | Fayette | 24 min |
| Jun 8, 4:38 PM EDT | Special Weather Statement | ILN | Hamilton | 37 min |
| Jun 8, 4:55 PM EDT | Special Weather Statement | ILN | Adams | 35 min |
| Jun 8, 4:59 PM EDT | Special Weather Statement | ILN | Scioto | 31 min |
| Jun 8, 5:03 PM EDT | Special Weather Statement | ILN | Darke | 27 min |
| Jun 8, 5:17 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 43 min |
| Jun 8, 5:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 41 min |
| Jun 8, 5:20 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 25 min |
| Jun 8, 5:28 PM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Jun 8, 5:32 PM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Jun 8, 5:47 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery | 28 min |
| Jun 8, 5:52 PM EDT | Special Weather Statement | ILN | Fairfield | 23 min |
| Jun 8, 5:58 PM EDT | Tornado Warning | ILN | Clinton, Greene, Montgomery, Warren | 32 min |
| Jun 8, 6:09 PM EDT | Tornado Warning | ILN | Champaign, Clark, Miami | 36 min |
| Jun 8, 6:14 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Jun 8, 6:15 PM EDT | Special Weather Statement | ILN | Fairfield | 30 min |
| Jun 8, 6:19 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Jun 8, 6:31 PM EDT | Tornado Warning | ILN | Clark | 44 min |
| Jun 8, 6:34 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Jun 8, 6:37 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 38 min |
| Jun 8, 6:39 PM EDT | Special Weather Statement | ILN | Fairfield | 36 min |
| Jun 8, 6:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 19 min |
| Jun 8, 6:51 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 24 min |
| Jun 8, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 51 min |
| Jun 8, 7:00 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield | 14 min |
| Jun 8, 7:02 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 43 min |
| Jun 8, 7:07 PM EDT | Tornado Warning | ILN | Delaware, Union | 23 min |
| Jun 8, 7:08 PM EDT | Tornado Warning | ILN | Adams, Brown, Highland | 37 min |
| Jun 8, 7:12 PM EDT | Tornado Warning | ILN | Hocking, Pickaway, Ross | 48 min |
| Jun 8, 7:13 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jun 8, 7:16 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 31 min |
| Jun 8, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 38 min |
| Jun 8, 7:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 47 min |
| Jun 8, 7:30 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jun 8, 7:36 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Ross | 39 min |
| Jun 8, 7:37 PM EDT | Tornado Warning | ILN | Delaware | 19 min |
| Jun 8, 7:42 PM EDT | Special Weather Statement | ILN | Miami | 33 min |
| Jun 8, 7:50 PM EDT | Special Weather Statement | ILN | Adams, Brown | 25 min |
| Jun 8, 7:52 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 38 min |
Nearby
Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.